# SDR DL757020430

- Difficulty date: April 12, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- Aircraft time: 45,381 hours, 22,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33313
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH TWO GOUGES BETWEEN FS 410 & 420 AND BETWEEN STRINGERS 15L & 16L.  THE GOUGES WERE REMOVED WITH 2 CUTOUTS.  THE CUTOUTS WERE REPAIRED WITH A SINGLE EXTERNAL ALUMINUM DOUBLER INSTALLED PER ER/A 382919-14.
